# SDR CALA0700133

- Difficulty date: March 17, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 23,866 hours, 8,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 147A5506
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRUCTURE CORRODED AT STA 986.6, LBL 42.  A REPAIR STRAP WAS INSTALLED ALONG WITH REQUIRED NUT PLATES IAW ECRA 5310-01459.
